# SDR IPXA1564734

- Difficulty date: February 2, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Bs 607 S3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO DOOR CUT-OUT UPPER WEB IS DENTED BS 607, BELOW AFT DOOR ACTUATOR, (APPROX STR 3L).  REPAIRED IAW SRM 51-70-11-0G.
